# SDR SWAA2021081716164

- Difficulty date: September 15, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Te Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 651FB FWD BRACKET IS CRACKED / REMOVED CRACKED FWD BRACKET FROM RIGHT WING T/E PANEL 651FB AND REPLACED WITH NEW FWD BRACKET P/N 287A9752-24 IAW SRM 51-40-02-0G-0 AND BOEING DWG 115A2710 ATAG A80755
